# SDR CALA2013062800460

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 70,702 hours, 7,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 65817
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY LIGHT BATTERY M33401, M33404 CAPACITY CHECK FAILED.  CABIN DOOR R3 EMER LT 2EA BATTERY PACKS AND FUSE REPLACED, OPERATIONAL TEST CARRIED OUT AND RESULT NORMAL IAW AMM 33-51-06.
